# SDR UALA2012043002564

- Difficulty date: April 29, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 45,873 hours, 11,896 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 1h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1H FWD EMERGENCY LIGHT IS MISSING.  REPLACED 1H FWD EMERGENCY LIGHT, OPS TESTED OK IAW MM 33-51-10.
